Hello, I am Dr. V. I am sorry to hear that your pet is having troubles. I am a licensed small animal veterinarian. I am here to help answer your question. Please be advised that while this forum is for advice, veterinary licensing laws prohibit me from making a diagnosis or dispensing medications. The site may automatically offer a phone service. I am unable to offer phone services at this time. You can decline the offer and continue allowing me to help you if you would like. Please allow me to review the information you have provided and formulate a response. This may take a few minutes.
Are you able to take a picture of the medication package and attach it to the chat?
Thanks. One moment
Can you confirm that you applied the appropriate dose, but you are concerned that he may have groomed off some of the medication?
Ingesting/ grooming a small amount of the advantage medication is not cause for alarm. The topical medication can 'taste bad' and may cause salivation or vomiting, but is not considered toxic if ingested orally. At this time, I would monitor for any severe GI upset- repeated vomiting. Otherwise, I do not suspect you to see any other adverse effects. He should be just fine at this time, usually if we are to see a reaction, it will be immediately after exposure (again- it can cause oral irritation- salivation/ vomiting).
I suspect if he hasn't had any ill effects by now, he will be completely fine. You are very welcome. I hope that the answer that I have provided is satisfactory. Please let me know if you need further clarification. Thank you for using Just Answer and trusting me to answer your question.
514 satisfied customers